# SDR FDEA201106162298

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 56,818 hours, 17,629 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: 16987850
- Part serial: 1246
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE BETWEEN FLAPS UP AND SLATS RETRACT NR 1 AND NR 2 LIMITER FAULTS AND ECAM WARNING FOR BOTH.  RAN THE QRH CHECKLIST AND REST NO HELP.  (FAULT LIGHTS AFTER FLAPS 20 EXTENDED WERE OFF/EXTINGUISHED) R & R VARIABLE STOP TRANSDUCER UNIT 301CY IAW AMM 27-23-24-04. NO FAULTS.
